# SDR SWAA022822

- Difficulty date: November 29, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 64,853 hours, 70,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545785
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND PAX WINDOW CUTOUTS CRACKED AT LT WINDOWS NR 2, NR 6, NR 8 AND NR 26.  REPAIRED SKIN PER BFG ER AND SRM.
